# SDR IPXA2014103184764

- Difficulty date: October 31, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- System (JASC): 2560 · Emergency Equipment
- Part: Strut
- Condition: Inoperative
- Location: Life Raft Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE RAFT STOWAGE DOOR GAS SUPPORT IS INOPERATIVE.  INSTALLED NEW GAS STRUT ON LIFE RAFT DOOR ASSY IAW MM CHAPT 00, INTRO 2B.
